Some remarks on function as a base for classification and its relationship to form
dc.contributor.author | Muir, F. | |
dc.date.accessioned | 2010-05-25T19:16:09Z | |
dc.date.available | 2010-05-25T19:16:09Z | |
dc.date.issued | 1928 | |
dc.format.extent | 11 pages | |
dc.identifier.citation | Muir, F. 1928. Some remarks on function as a base for classification and its relationship to form. Proc Hawaiian Entomol Soc 07(01): 135-145. | |
dc.identifier.issn | 0073-134X | |
dc.identifier.uri | http://hdl.handle.net/10125/15758 | |
dc.language.iso | en-US | |
dc.publisher | Hawaiian Entomological Society | |
dc.subject.lcsh | Insects -- Hawaii -- Periodicals | |
dc.subject.lcsh | Entomology -- Periodicals | |
dc.title | Some remarks on function as a base for classification and its relationship to form | |
dc.type | Article | |
dc.type.dcmi | Text |
Files
Original bundle
1 - 1 of 1